# SDR ASAA9780159

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1079-1218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION ON AFT CARGO TRACK FROM FUSELAGE STATION 1079 TO 1218.  REPLACED CARGO TRACK IAW DC9 SRM.  (M)
